# SDR FDEA201810202962

- Difficulty date: October 20, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 84,954 hours, 17,583 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A70821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT SEAT TRACK CORROSION AT LEFT HAND STATION 6-80, X = 8.5. SEAT TRACK SECTIONAL REPAIR CARRIED OUT FROM STATION 6-0 TO STATION 6-100, X = 8.5 PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO SPECIAL / NONROUTINE MAINTENANCE FORM N00204 FOR REPAIR WORK DETAILS. CABIN - MAIN DECK CARGO COMPARTMENT SEAT TRACK CORROSION AT LEFT HAND STATION 6-80, X = 8.5 FOUND EXCEED LIMIT PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.
